# SDR ALGA112909657AL

- Difficulty date: November 29, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N657AL
- Make and model: Bell 407
- Aircraft serial: 53413
- Aircraft time: 3,560 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A210
- Condition: Delaminated
- Location: Main Rotor
- Part time: 12,825 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY SERVICE CHECK, MX FOUND M/R BLADE DELAMINATED.
